# SDR DL76L991928

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENERG LIGHTS INOP ON FWD BUSINESS ELITE SEATS.  REMOVED AND REPLACED LIGHT ASSY FWD SIDE 3 F/G AND POWER    SUPPLY.
